MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 27IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 27IN 3-0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y338H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Lot number for y338h?.
 
Event or Problem Description
It was reported that a patient underwent a unknown ob-gyn procedure on an unknown date and suture was used.The suture broke during use.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).Additional information was requested and the following was obtained: lot number for y338h? no further information is available.No further information will be provided.

Brand Name
MCRYL VIO 27IN 3-0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8245945
Report Number2210968-2019-78394
Device Sequence Number11313343
Product Code GAN
UDI-Device Identifier10705031058842
UDI-Public10705031058842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY338H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date01/14/2019
Supplement Report FDA Received Date02/06/2019
Patient Sequence Number1